MAUDE Adverse Event Report: SEDECAL SA KONICA MINOLTA; GENERATOR, HIGH-VOLTAGE, X-RAY, DIAGNOSTIC

SEDECAL SA KONICA MINOLTA; GENERATOR, HIGH-VOLTAGE, X-RAY, DIAGNOSTIC
Model Number SHF-835
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
Patient involved: no.No patient was in room when technologist saw smoke.Injuries: no.Technologist left room so no injury.Issue: on (b)(6) 2023 around 6:19pm the technologist was taking a break and when he can back into the room the generator was smoking it triggered the fire alarm so the fire department came and had to put out the fire by a fire extinguisher.The site cut all wires from the generator and removed it from the room.

Brand Name
KONICA MINOLTA
Common Device Name
GENERATOR, HIGH-VOLTAGE, X-RAY, DIAGNOSTIC
Manufacturer (Section D)
SEDECAL SA
pelaya, 9 .
pol. ind. rio de janeiro
algete, madrid 28110
SP  28110
Manufacturer (Section G)
SEDECAL SA
pelaya, 9 .
pol. ind. rio de janeiro
algete, madrid 28110
SP   28110
Manufacturer Contact
maria gomez
pelaya, 9 .
pol. ind. rio de janeiro
algete, madrid 28110
SP   28110
MDR Report Key16581992
Report Number9617251-2023-00001
Device Sequence Number20003875
Product Code IZO
UDI-Device Identifier08436046000438
UDI-Public08436046000438
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSHF-835
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/21/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/03/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown